A positivity-preserving semi-implicit discontinuous Galerkin scheme for solving extended magnetohydrodynamics equations

Xuan Zhao Cornell University Yang Yang Michigan Technological University Charles E.Seyler Cornell University

Numerical Analysis and Scientific Computing mathscidoc:1701.25015

Journal of Computational Physics, 278, 400-415, 2014
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-30 22:50:31 uploaded by 0yyyzu ] [ 856 downloads ] [ 0 comments ]
@inproceedings{xuan2014a,
  title={A positivity-preserving semi-implicit discontinuous Galerkin scheme for solving extended magnetohydrodynamics equations},
  author={Xuan Zhao, Yang Yang, and Charles E.Seyler},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170130225031710403145},
  booktitle={Journal of Computational Physics},
  volume={278},
  pages={400-415},
  year={2014},
}
Xuan Zhao, Yang Yang, and Charles E.Seyler. A positivity-preserving semi-implicit discontinuous Galerkin scheme for solving extended magnetohydrodynamics equations. 2014. Vol. 278. In Journal of Computational Physics. pp.400-415. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170130225031710403145.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved